Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Bull Malays Math Sci Soc

Search In Journal Title:

Abbravation: Bulletin of the Malaysian Mathematical Sciences Society

Search In Journal Abbravation:

Publisher

Springer Singapore

Search In Publisher:

DOI

10.1016/0016-0032(77)90826-2

Search In DOI:

ISSN

2180-4206

Search In ISSN:
Search In Title Of Papers:

Angle

Authors: Yoo Young Koo Jae Kun Lim
Publish Date: 2014/12/03
Volume: 38, Issue: 3, Pages: 1177-1183
PDF Link

Abstract

We generalize the characterizations of the direct sum decomposition of a Hilbert space in terms of the angle R and using this result present another proof of the equality concerning the norms of the projections P and IP As an application to abstract frame theory we show that the ranges of the analysis operators of oblique dual frame sequences satisfy the the angle conditionThe authors thank the anonymous referees for their helpful suggestions which helped them to improve this article This research was supported by Basic Science Research Program through the National Research Foundation of Korea NRF funded by the Ministry of Education Science and Technology 20110008917


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: